MathSciNet Relay Station
MathSciNet bibliographic data
MR274717 (43 #478b) 28.70
Ornstein, Donald Factors of Bernoulli shifts are Bernoulli shifts. Advances in Math. 5 1970 349–364 (1970).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement